
Cough, Cold & Flu Day & Night PE capsules

For temporary relief of the major symptoms associated with cold and flu
Relieves
- Dry cough
- Runny or blocked nose
- Headaches
- Sore throat
- Body aches & pains
- Reduces fever
Ingredients
Active Ingredients:
Each Day capsule contains:
Paracetamol 500mg, Dextromethorphan hydrobromide monohydrate 10mg, Phenylephrine hydrochloride 5mg
Each Night capsule contains:
Paracetamol 500mg, Dextromethorphan hydrobromide monohydrate 10mg, Chlorpheniramine Maleate 2mg
Instructions
Children under 12 years of age do not use this medicine.
Adults and children 12 years and over:
- How many: DAY: 2 green capsules every 4-6 hours, when required up to 3 times daily; NIGHT: 2 red and white capsules as necessary
- How often: DAY: morning, midday & afternoon; NIGHT: at bedtime
- Maximum: 6 DAY capsules in 24 hours; 2 NIGHT capsules in 24 hours
Warnings
Do not use this product
- In children under 12 years
- If you have taken other medicines containing Paracetamol, Dextromethorphan or Phenylephrine unless advised to do so by a doctor or pharmacist
Ask your doctor before use if you
- If you have high blood pressure
- If you are taking anti-depressants
- If you have heart problems
- If you are pregnant or likely to become pregnant
Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor. Children & Adolescents (12 years and over): Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Phenylephrine may cause sleeplessness in some people. If symptoms persist, see your doctor or pharmacist. Night capsules only: this medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. Contains sugars as lactose. Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to Accident and Emergency at your nearest hospital, even if you feel well because of the risk of serious liver damage.
Other information
Store below 30°C in a dry, dark place. Do not use if blister pack has been opened or damaged. Do not use past expiry date.
FAQs
Always read the labels on your Dimetapp products and follow the directions for use. Please see below some answers to common questions.
Can I give my child Dimetapp Cough, Cold & Flu Decongestant Day & Night PE capsules?
Dimetapp Cough, Cold & Flu Decongestant Day & Night PE capsules are suitable for children 12 years and over. Remember to always read the label and follow the directions for use.